Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Apr 12, 2015, 10:45 PM CDT for Hidalgo County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2015, 10:45 PM CDT (03:45 UTC)
- Expired
- Apr 13, 2015, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 99 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2009 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS54 KBRO 130345
FFWBRO
TXC215-130645-
/O.NEW.KBRO.FF.W.0005.150413T0345Z-150413T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1045 PM CDT SUN APR 12 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 145 AM CDT
* AT 1042 PM CDT...RADAR INDICATED AN AREA OF THUNDERSTORMS
PRODUCING TWO TO THREE INCHES OF RAINFALL PER HOUR MOVING INTO THE
GREATER MCALLEN...MISSION AND EDINBURG AREAS THAT HAVE ALREADY
BEEN SATURATED BY SEVERAL INCHES OF RAIN IN THE PAST FEW DAYS.
SIGNIFICANT URBAN FLOODING WILL LIKELY DEVELOP. AVOID TRAVEL IN
THE AREA IF POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MCALLEN...
EDINBURG...UNIVERSITY OF TEXAS PAN AMERICAN...PSJA HIGH
SCHOOL...SHARYLAND...PHARR...PALMVIEW...LA JOYA PENITAS...AND
HIGHWAYS 281 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2607 9825 2610 9829 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2620 9844
2623 9845 2622 9848 2620 9848 2625 9855
2625 9856 2624 9855 2624 9858 2651 9846
2651 9812 2606 9816 2607 9818 2606 9819
$$
JGG/CB1 follow-up statement
982
WGUS74 KBRO 130452
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1152 PM CDT SUN APR 12 2015
TXC215-130645-
/O.CON.KBRO.FF.W.0005.000000T0000Z-150413T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
1152 PM CDT SUN APR 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHWESTERN HIDALGO COUNTY...
AT 1149 PM CDT...RADAR INDICATED TWO TO THREE INCHES OF RAIN HAS
FALLEN SINCE 1100 PM NEAR MCCOOK AND LA JOYA. ONE TO ONE AND A HALF
INCHES OF RAIN HAS FALLEN IN MISSION...MCALLEN AND EDINBURG.
SIGNIFICANT FLOODING IS LIKELY OCCURRING OR WILL BEGIN SOON. AVOID
TRAVEL IN THE AREA IF POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCALLEN...EDINBURG...MISSION...PHARR...SAN JUAN...HIDALGO...EDINBURG
REGIONAL MEDICAL CENTER...MISSION FIRE STATION NUMBER 5...LOS
EBANOS...PALMVIEW HIGH SCHOOL...PHARR MEMORIAL LIBRARY...UNIVERSITY
OF TEXAS PAN AMERICAN...PSJA HIGH SCHOOL...SHARYLAND HIGH SCHOOL...
HIDALGO HIGH SCHOOL...MISSION FIRE STATION NUMBER 3...PHARR CIVIC
CENTER...HIDALGO COUNTY COURTHOUSE...MCALLEN HIGH SCHOOL AND SAN JUAN
MUNICIPAL COURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2607 9825 2610 9829 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2620 9844
2623 9845 2622 9848 2620 9848 2625 9855
2625 9856 2624 9855 2624 9858 2651 9846
2651 9812 2606 9816 2607 9818 2606 9819
$$
JGGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 7:04 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 12, 7:04 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 704 PM CDT SUN APR 12 2015 .DISCUSSION...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ZAPATA...JIM HOGG AND STARR COUNTIES UNTIL MIDNIGHT. A SQUAW LINE IS MOVING TOWARDS THE EAST PRODUCING HEAVY RAIN...FREQUENT LIGHTNING...HAIL AND STRONG GUSTY WINDS. THE PRIMARY THREAT AS THE STORM MOVES EAST INTO THE CWA WILL BE DAMAGING WINDS...LARGE HAIL AND FLOODING ESPECIALLY AREAS WITH POOR DRAINAGE AND LOCATIONS THAT HAVE SEEN HEAVY RAIN IN THE LAST TWO DAYS. && .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...A LINE OF THUNDERSTORMS OVER MEXICO IS MOVING EAST AND INTO THE WESTERN COUNTIES IN THE NEXT FEW HOURS PRODUCING GUSTY WINDS...HAIL AND FREQUENT CG LIGHTNING. STRONG TURBULENCE IS EXPECTED CLOSE TO THIS STORMS WITH GUSTY WINDS. THERE IS A SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT FOR ZAPATA...JIM HOGG AND STARR COUNTY. AREAS OF CONVECTION ARE ALSO EXPECTED ACROSS THE CWA WITH SOME BECOMING SEVERE THROUGH THE NIGHT POSSIBLY WITH AN EXTENTION OF THE WATCH LATER TONIGHT. EXPECT MVFR CIGS TO REMAIN THROUGH THE MORNING. && .PREV DISCUSSION... /ISSUED 311 PM CDT SUN APR 12 2015/ ..OUTBREAK OF SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT... SHORT TERM /NOW THROUGH MONDAY NIGHT/... RIGHT NOW....THE REGION LIES IN A VERY MOIST AND UNSTABLE ATMOSPHERE THIS AFTERNOON. 1800 UTC SPECIAL SOUNDING MODIFIED FOR CURRENT TEMPERATURE PRODUCES JUST OVER 2000 J/KG OF MIXED LAYER CAPE WITH 25 TO 30 KNOTS OF 0-6KM SHEAR AND A PRECIPITABLE WATER VALUE OF AROUND 1.86 INCHES. MID LEVEL LAPSE RATES ARE STEEPENING AHEAD OF AN APPROACHING UPPER LOW AND AVERAGE A RESPECTABLE 7 TO 7.5 C/KM. A VIGOROUS SHORTWAVE TROUGH AND EMBEDDED UPPER LOW IS MARCHING ACROSS NORTHERN MEXICO AND THE CENTER OF THAT LOW AND KEY JET FEATURES APPEAR TO HAVE INITIALIZED ABOUT 150 MILES TOO FAR NORTH IN THE 1200 UTC GFS...WITH A LITTLE BETTER RESULTS IN THE 1200 UTC EUROPEAN. VERY STRONG SPEED DIVERGENCE AND DIRECTIONAL DIFFLUENCE IS PRESENT AHEAD OF THIS WAVE AND WIDESPREAD DEEP CONVECTION IS OCCURRING OVER NORTH CENTRAL MEXICO AHEAD OF THIS FEATURE. 4KM NAM/HRRR/RAP DEVELOP A VIGOROUS BOWING MCS AND SEND IT EASTWARD INTO SOUTH TEXAS BY 00/03Z. I DO PREFER THE SYNOPTIC SETUP OF THE ECMWF AND GIVEN THE FACT ALL THE PREVIOUSLY MENTIONED MODELS NEST IN THE GFS MENTALLY EXTRAPOLATED THE HIGH RES MODEL RESULTS TO THE ECMWF FOR THE CURRENT FORECAST. THE UPPER LEVEL LOW WILL CONTINUE TO STEEPEN LAPSE RATES AS IT APPROACHES AND THE CURRENT MCS AHEAD OF IT WILL ENCOUNTER INCREASINGLY WARM/MOIST AND UNSTABLE AIR AS IT MOVES OFF THE SIERRAS. AS A RESULT HAVE HIGH CONFIDENCE OF A CONVECTIVE SYSTEM ARRIVING BY LATE AFTERNOON TO EARLY EVENING SOMEWHERE BETWEEN ABOUT 4 AND 7 PM SWEEPING EASTWARD ACROSS THE CWA THROUGH THE EVENING. SHEAR VECTORS MAY TEND TOWARDS BACKBUILDING CONVECTION WITH A LARGE STRATIFORM PRECIP AREA ALSO BEING PRODUCED BEHIND THE COMPLEX WITH DCAPE VALUES AROUND 800 J/KG. BEFORE THE ACTUAL COMPLEX ARRIVES PROFILES WILL FAVOR VERY SLOW STORM MOTION. WITH THE ALREADY SATURATED GROUND CONDITIONS THERE IS A PARTICULARLY NOTEWORTHY RISK OF FLASH FLOODING AND A BREAK HERE OR THERE COULD EASILY RESULT IN SIGNIFICANT/LIFE THREATENING FLASH FLOODING THIS EVENING ESPECIALLY FROM HIGHWAY 281 WESTWARD WHERE SOIL CONDITIONS ARE WETTEST. THE FLASH FLOOD WATCH WILL OBVIOUSLY CONTINUE THROUGH EARLY MONDAY MORNING. FOR POPS DID AT LEAST NOD TO THE SHORT RANGE CONSENSUS PAINTING SLIGHTLY HIGHER POPS ALONG THE RANCHLANDS AND NORTHERN COUNTIES. IF THE SYSTEM MOVES AS SCHEDULED IT WILL BE ABOUT HALFWAY THROUGH THE AREA BY MIDNIGHT AND MAY BEGIN TO ENCOUNTER A LESS UNSTABLE BOUNDARY LAYER AND TAMPED DOWN THE WORDING FOR SEVERE WEATHER IN THE FORECAST BY THE TIME THE SYSTEM REACHES THE COAST. THIS IS PARTIALLY A RESULT OF LOSS OF DAYTIME HEATING AND THE LIKELIHOOD THAT STRONG DOWNSLOPING SOUTHWESTERLIES WILL BE DRYING THE 850MB LEVEL OVER CAMERON COUNTY AND VICINITY BEFORE THE FRONTS ARRIVAL. SHEAR/THERMODYNAMIC PROFILES ARE SUPPORTIVE OF LARGE HAIL AND DAMAGING WINDS WITH THE ARRIVAL OF THE MCS AND AS MENTIONED BEFORE FLASH FLOODING IS A FRONT BURNER CONCERN. FOR MONDAY AND MONDAY NIGHT...LOWERED POPS A BIT AS 850/700MB WINDS SHIFT TO THE WEST SOUTHWEST AND DRY THAT LAYER AND THE EFFECT OF A WIDESPREAD CONVECTIVE SYSTEM ON OUR AIRMASS. /68-JGG/ LONG TERM /TUESDAY THROUGH SUNDAY/...500MB LOW ACROSS NORTHWEST TEXAS TUESDAY WILL CONTINUE TO PROVIDE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF SOUTH TX AS LOW TO MID LEVEL MOISTURE REMAINS HIGH ACROSS PORTIONS OF THE CWA. THE GLOBAL MODELS FINALLY BEGIN TO LIFT THE UPPER LEVEL LOW ACROSS THE SOUTHERN PLAINS AS A SHORTWAVE AHEAD OF A 500MB TROUGH DROPPING INTO THE NORTHWEST UNITED STATES TUESDAY AND EVOLVING INTO ANOTHER UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. WEDNESDAY INTO THURSDAY. RAIN CHANCES SHOULD DIMINISH SOMEWHAT WEDNESDAY INTO THURSDAY BEFORE INCREASING TOWARDS THE END OF THE WEEK INTO THE WEEKEND AS THE 500MB LOW ACROSS THE SOUTHWEST U.S. MEANDERS SLOWLY EASTWARD THROUGH THE REST OF THE FORECAST PERIOD. WITH THE UNCERTAINTY ON THE TRACK AND TIMING OF THE UPPER LEVEL FEATURE...WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR SATURDAY AND SUNDAY. MARINE... NOW THROUGH MONDAY NIGHT...MODERATE SOUTHEASTERLY WINDS AND MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH MONDAY NIGHT. ORGANIZED THUNDERSTORMS MAY IMPACT THE COASTAL WATERS TONIGHT BRINGING STRONG WINDS AND WIDESPREAD FREQUENT LIGHTNING. LOCALLY HIGHER WAVES WILL ALSO BE POSSIBLE. TUESDAY THROUGH FRIDAY...LIGHT TO MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TUES MORNING BEFORE BRIEFLY SHIFTING TO THE NORTHEAST WITH A CONVECTIVE BOUNDARY TUES AFTERNOON. LIGHT EAST WINDS SHOULD PREVAIL ACROSS THE WESTERN GULF OF MEXICO TUES NIGHT BEFORE VEERING TO THE SOUTH WEDNESDAY. THE PRESSURE GRADIENT IS EXPECTED TO INCREASE THURSDAY AND LIGHT TO MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE LOWER TEXAS COAST THROUGH THE REST OF THE WEEK. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ248>250-252-253. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/60
Hazardous weather outlook, Apr 12, 10:05 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1005 PM CDT SUN APR 12 2015 TXZ248>257-140315- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1005 PM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS UNTIL 1 AM. DAMAGING WINDS AND LARGE HAIL IS POSSIBLE. HEAVY RAINFALL WILL BE LIKELY WITH ANY STORMS THAT OCCUR AND FLASH FLOODING IS POSSIBLE. IF THUNDERSTORMS OCCUR SOME OF THEM WILL LIKELY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE HIGHEST RISK OF FLASH FLOODING IS ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR THIS AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. GMZ130-132-135-150-155-170-175-140315- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1005 PM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT STRONG THUNDERSTORMS MAY PUSH OFF THE LOWER TEXAS COAST TONIGHT PRODUCING GUSTY WINDS AND LOCALLY HIGH SEAS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL ORGANIZED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. JGG
In the hours before
Special weather statement, Apr 12, 8:17 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SUN APR 12 2015
TXZ248-130215-
ZAPATA TX-
817 PM CDT SUN APR 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 915 PM CDT...
AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
25 MILES WEST OF EL CENIZO TO 56 MILES SOUTHWEST OF FALCON
MESA. THESE THUNDERSTORMS ARE MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...ZAPATA COUNTY AIRPORT...MEDINA...ZAPATA MIDDLE
SCHOOL...LOPENO...LAS PALMAS...ESCOBAS...ZAPATA HIGH SCHOOL...ZAPATA
COUNTY PUBLIC LIBRARY...FALCON LAKE ESTATES...ZAPATA COUNTY FIRE
DEPARTMENT...FALCON SHORES...FALCON MESA...NEW FALCON...SIESTA
SHORES AND ROMEO T. FLORES PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
ZAPATA COUNTY.
LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
2727 9933 2727 9896 2678 9895 2668 9901
2657 9917 2672 9921 2675 9924 2685 9927
2687 9932 2692 9932 2693 9938 2696 9939
2698 9938 2702 9942 2702 9945 2706 9945
TIME...MOT...LOC 0112Z 274DEG 41KT 2731 9991 2655 10014
TRSLocal storm report, Apr 12, 9:43 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
943 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX OTHER FEDERAL
SEVERAL TREES REPORTED DOWN IN ZAPATA. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER BRO1500019
BIRCHFIELDLocal storm report, Apr 12, 9:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
949 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED DOWNED POWER POLE IN
THE CITY OF ZAPATA
&&
EVENT NUMBER BRO1500020
BASLocal storm report, Apr 12, 10:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX OTHER FEDERAL
TREES DOWN IN 1ST AND HIGHWAY 83.
&&
EVENT NUMBER BRO1500022
MTThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:17 PM CDT | Special Weather Statement | BRO | Zapata | 58 min |
| Apr 12, 8:33 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 57 min |
| Apr 12, 9:08 PM CDT | Tornado Warning | BRO | Zapata | 22 min |
| Apr 12, 9:32 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr, Zapata | 58 min |
| Apr 12, 9:37 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 113 min |
| Apr 12, 10:27 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| Apr 12, 10:28 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 62 min |
| Apr 12, 10:37 PM CDT | Special Marine Warning | BRO | 113 min | |
| Apr 12, 11:00 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Apr 12, 11:29 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 61 min |
| Apr 13, 12:12 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Apr 13, 12:23 AM CDT | Special Marine Warning | BRO | 67 min | |
| Apr 13, 12:38 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Apr 13, 1:26 AM CDT | Special Marine Warning | BRO | 49 min | |
| Apr 13, 1:43 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Apr 13, 2:03 AM CDT | Special Weather Statement | BRO | Willacy | 42 min |
| Apr 13, 2:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Apr 13, 3:08 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 3 hr |
| Apr 13, 3:36 AM CDT | Special Weather Statement | BRO | Cameron | 54 min |
| Apr 13, 3:59 AM CDT | Special Marine Warning | BRO | 61 min | |
| Apr 13, 4:11 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 34 min |
| Apr 13, 4:43 AM CDT | Special Marine Warning | BRO | 32 min | |
| Apr 13, 4:51 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 39 min |
| Apr 13, 9:15 AM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 13, 2:27 PM CDT | Special Weather Statement | BRO | Zapata | 48 min |
| Apr 13, 3:13 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| Apr 13, 3:22 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 38 min |
| Apr 13, 3:57 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 48 min |
| Apr 13, 4:55 PM CDT | Special Weather Statement | BRO | Jim Hogg | 50 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.